| Catalog Number |
0006454 |
| Medical Device Problem Code |
False Negative Result (1225)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/08/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Immucor technical support received electronic images of the test wells in question from the immucor employee at the customer site, and they appeared visually to be mostly negative, but with one well (number 2) to be visually positive.The camera report was optimal and there were no errors on the days of testing.
Event or Problem Description
On 09aug2018, an immucor employee reported on behalf of a customer site an unexpectedly negative antibody identification when using capture-r ready-id extend i when used on a galileo echo instrument, when tested on (b)(6) 2018.